# SDR AALA201812319004

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 6,612 hours, 2,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY BOTTLE PRESSURE OUT OF LIMITS.  APPROXIMATELY 1300 PSI.  SERVICED THE BOTTLE IAW AMM 52-10-00. OK FOR SERVICE.
